Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 7, NWS Shreveport, LA

May 3, 20174 counties in Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at May 3, 2017, 6:24 PM CDT for 4 counties in Texas; Sabine Parish, Louisiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 6:24 PM CDT (23:24 UTC)
Expired
May 3, 2017, 9:30 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Sabine Parish, LA, Angelina County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Ft Polk radar (KPOE), 72 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:30 PM CDTFLASH FLOOD5 Ne Hemphill, TXHIGH WATER OVER FM 3121.
May 3, 6:48 PM CDTFLASH FLOOD10 Ssw Florien, LAHIGH WATER ACROSS HIGHWAY 473.
May 3, 6:50 PM CDTFLASH FLOOD4 Nw Hemphill, TXHIGH WATER OVER FM 1592.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

024 
WGUS54 KSHV 032324
FFWSHV
LAC085-TXC005-403-405-419-040230-
/O.NEW.KSHV.FF.W.0007.170503T2324Z-170504T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
624 PM CDT WED MAY 3 2017

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Sabine Parish in northwestern Louisiana...
  Southeastern Shelby County in eastern Texas...
  Southeastern Angelina County in eastern Texas...
  Eastern San Augustine County in eastern Texas...
  Sabine County in eastern Texas...

* Until 930 PM CDT

* At 624 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Milam, Many, Zwolle, Hemphill, Pineland, Rosevine, Patroon,
  Florien, Noble, Fisher, Hurstown, Sexton, Fairmount, Mount Carmel,
  Bronson, McElroy, Negreet, Yellowpine, Toledo Bend Reservoir North
  and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3153 9400 3173 9415 3169 9335 3153 9334
      3153 9324 3136 9325 3136 9339 3128 9344
      3128 9353 3119 9355 3117 9358 3116 9391
      3114 9404 3111 9406 3106 9431

$$

Palmer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 3, 6:24 PM CDT, 0 minutes earlier.

Area forecast discussion, May 3, 6:24 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
624 PM CDT Wed May 3 2017

.DISCUSSION...
Cleared out remaining pportions of svr tstm watch 191 as
convection has cleared out of the area. May start needing to clear
out svr tstm watch 192 in the next hour or two as this trend
progresses and the cold front moves across the area. New Lake
Wind advisory in place and in effect thru Thu aftn. Have removed
pops from nw portions of cwa./07/

&&

.PREV DISCUSSION... /issued 412 PM CDT Wed May 3 2017/

DISCUSSION...
Stg to svr storms movg east across the area. Warm front convection
has just skirted southern tier of cwa, with most of it south of
area. However, broken line of storms associated with stg cold
front movg across ne TX. With TOR watch until 5 pm, and timing of
convection leaving cwa later this eve, have split wx grids into 3
hour intervals. Will be shortly expanding LWA area, beginning at
6 pm, to include areas north of I-30, and extend in time thru Thu
aftn.
Dry conditions thru remainder of fcst beginning late tonight as
stg upper ridging over western conus. Unseasonally cold temps next
couple days with temps becmg more seasonal towards extended
period./07/

PREV DISCUSSION... /issued 114 PM CDT Wed May 3 2017/

DISCUSSION...
Updated to include issuance of Svr Tstm watch to ne TX, a portion
of sw AR, and extreme nw La until 7 pm, and to remove most of LA
portions of Tor Watch, this stretches across southern tier of cwa,
until 5 pm. Squall line movg east across FTW metro area warranting
issuance of Svr Watch. Widespread cloud cover stabilization
warranted the cancellation of portion of Tor Watch./07/

PREV DISCUSSION... /issued 1235 PM CDT Wed May 3 2017/

AVIATION...
MVFR-IFR CIGS continued to plagued the TAF sites early this aftn,
and will likely persist through the majority of the TAF period as
SHRA/TSRA activity becomes more widespread by late aftn. At this time,
a warm front has aided in the development of a complex of scattered
-SHRA/-TSRA across central LA, and another complex of storms near
 an old outflow boundary were noted near ktxk and keld just north
 of kshv. However, isolated -SHRA/-TSRA have developed near kshv,
 ktyr and kggg due to a bit of daytime destabilization. Computer
 models hint at a more prominent line of storms developing along a
 strong cold front, later this afternoon through early-mid
 evening, that will affect all TAF sites. Have tried to
 incorporate the best timing of when the storm activity will
 affect the TAF sites with this forecast. By mid-late evening, the
 majority of the precipitation will be exiting the region and
 perhaps lingering -SHRA will be left in its wake. Thereafter,
 rather breezy northwest wind speeds will ensue tomorrow morning
 which could near kshv and keld near an outflow boundary. Lake
 Wind Advisory wind speed criteria for most TAF sites /15-20 mph/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  71  52  75 /  40  10   0   0
MLU  54  67  50  73 /  60  10   0   0
DEQ  48  69  47  74 /  10  10   0   0
TXK  49  69  50  73 /  20  10   0   0
ELD  50  67  48  73 /  50  10   0   0
TYR  49  71  49  75 /  10  10   0   0
GGG  49  70  50  75 /  20  10   0   0
LFK  52  73  50  77 /  30  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 PM CDT Thursday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 7 PM CDT Thursday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 7 PM CDT Thursday for OKZ077.

TX...Lake Wind Advisory until 7 PM CDT Thursday for TXZ096-097-
     108>112-124>126-136>138-150-151-153-166-167.

&&
Hazardous weather outlook, May 3, 1:06 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
106 PM CDT Wed May 3 2017

ARZ060-061-070>072-LAZ001-002-TXZ096-097-108>112-124>126-136>138-
149>151-041815-
Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM CDT...

Scattered showers and thunderstorms across the area will begin to
intensify later this afternoon as a line of strong to severe
storms will move into the area from the northwest ahead of a
strong cold front. strong to possible damaging wind gusts will be
the primary threat with the approaching squall line. Isolated
large hail is also possible. Total rainfall amounts of one to
three inches are expected, resulting in possible isolated areas of
localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph late this afternoon and tonight
following the passage of the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and early evening.

ARZ073-LAZ003>006-010>014-018>022-041815-
Union-Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-
Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms across the area will begin to
intensify later this afternoon into the early evening, as a line
of strong to severe storms will move into the area from the
northwest ahead of a strong cold front. strong to possible
damaging wind gusts will be the primary threat with the
approaching squall line. Isolated large hail is also possible.
Total rainfall amounts of one to three inches are expected,
resulting in possible isolated areas of localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph tonight following the passage of the
cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

ARZ050-051-059-OKZ077-041815-
Sevier-Howard-Little River-McCurtain-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

There is an Slight Risk of severe weather across the area this
afternoon and into the evening across the area.

Scattered to numerous showers and thunderstorms across the area
will continue through most of the afternoon as a strong cold front
approaches the area by early this evening. Strong wind gusts will
be the primary threat with the approaching squall line. Isolated
hail is also possible. Total rainfall amounts of one to two
inches are expected, resulting in ponding of water on roads and in
low lying areas where heavy rain occurs.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph late this afternoon and tonight
following the passage of the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The severe weather threat will end early Thursday morning. Gusty
northwesterly winds will likely persist through much of Thursday.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could possibly be required this afternoon and
early evening.

LAZ017-TXZ152-153-165>167-041815-
Sabine-Nacogdoches-Shelby-Angelina-San Augustine-
106 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 5 PM...

Scattered showers and thunderstorms will begin to rapidly
increase in coverage and intensify this afternoon with daytime
heating. Stronger storms may be capable of producing large hail,
damaging wind gusts, and possible tornadoes.

In addition, a line of strong to severe storms will move into the
area from the northwest ahead of a strong cold front early this
evening. Strong to possible damaging wind gusts will be the
primary threat with the approaching squall line. Total rainfall
amounts of one to three inches are expected, resulting in possible
isolated areas of localized flooding.

Winds will become northwesterly and increase in speed to 15 to 20
mph with gusts near 25 mph and tonight following the passage of
the cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwesterly winds will likely persist through much of
Thursday. However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
early evening.

07

In the hours before

Local storm report, May 3, 5:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             9 SW CHIRENO            31.39N 94.44W
05/03/2017  E0.88 INCH       NACOGDOCHES        TX   TRAINED SPOTTER

            HAIL REPORTED AT CR 1133 AND 560 DIMES TO
            NICKELS.

&&

LFM
Special weather statement, May 3, 5:58 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
558 PM CDT WED MAY 3 2017

ARZ073-LAZ004>006-012>014-032345-
Union AR-Bienville LA-Lincoln LA-Ouachita LA-Union LA-Claiborne LA-
Jackson LA-
558 PM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...NORTH
CENTRAL JACKSON...UNION...NORTHERN OUACHITA...NORTH CENTRAL
BIENVILLE...SOUTHEASTERN CLAIBORNE AND LINCOLN PARISHES UNTIL 645 PM
CDT...

At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Lapile to near Bernice to near
Gibsland. Movement was east at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Huttig, Swartz,
Farmerville, Arcadia, Sterlington, Gibsland, Strong, Lapile, Dubach,
Choudrant, Simsboro, Marion, Vienna, Athens and Felsenthal.

A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Louisiana.

LAT...LON 3262 9192 3246 9235 3254 9317 3258 9318
      3277 9269 3326 9223 3321 9218 3316 9217
      3316 9211 3310 9214 3301 9207 3287 9208
      3284 9206 3273 9206 3273 9207 3269 9205
      3271 9204 3271 9197 3266 9194 3266 9191
TIME...MOT...LOC 2258Z 274DEG 50KT 3323 9222 3277 9265 3259 9311

13
Local storm report, May 3, 6:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      3 S LUFKIN              31.29N 94.73W
05/03/2017                   ANGELINA           TX   TRAINED SPOTTER

            LOW WATER CROSSINGS FLOODED 3 MILES SOUTH OF
            LUFKIN ON US 59, HEAVY RAIN .50-.74 IN 15
            MINUTES.

&&

LFM
Special weather statement, May 3, 6:11 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
611 PM CDT WED MAY 3 2017

LAZ005-006-013-014-019>022-040000-
Caldwell LA-Winn LA-La Salle LA-Lincoln LA-Ouachita LA-Union LA-
Grant LA-Jackson LA-
611 PM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRANT...CALDWELL...
JACKSON...SOUTHEASTERN UNION...LA SALLE...OUACHITA...SOUTHERN LINCOLN
AND WINN PARISHES UNTIL 700 PM CDT...

At 611 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grambling to 9 miles northeast of Jonesboro to
25 miles northwest of Olla to near Winnfield to near Montgomery.
Movement was east at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Winnfield,
Jonesboro, Columbia, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Jena, Richwood, Sterlington, Olla, Clarks,
Montgomery, Grayson, Midway and Urania.

A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Louisiana.

LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
      3174 9201 3153 9223 3159 9279 3162 9291
      3186 9272 3211 9265 3261 9281 3274 9206
      3249 9193 3228 9203 3227 9199 3219 9201
      3217 9198 3216 9190 3210 9187
TIME...MOT...LOC 2311Z 268DEG 51KT 3255 9272 3236 9264 3212 9258 3186
9265 3166 9281

13
Local storm report, May 3, 6:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 SSE HENDERSON         32.12N 94.78W
05/03/2017                   RUSK               TX   PUBLIC

            LARGE TREE FELL ON HOME ON 3600 BLOCK OF FM
            3310 SOUTH OF HENDERSON. SUBSTANTIAL DAMAGE
            TO HOME.

&&

LFM
Local storm report, May 3, 6:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT WED MAY 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 SSE HENDERSON         32.12N 94.78W
05/03/2017                   RUSK               TX   BROADCAST MEDIA

            LARGE TREE FELL ON HOME ON 3600 BLOCK OF FM
            3310 SOUTH OF HENDERSON. SUBSTANTIAL DAMAGE
            TO HOME.

&&

LFM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:54 AM CDTLake Wind AdvisorySHVBowie, Camp, Cass, Franklin, Gregg, Harrison and 12 more39 hr
May 3, 7:55 AM CDTSpecial Weather StatementSHVSan Augustine65 min
May 3, 8:05 AM CDTSevere Thunderstorm WarningSHVSan Augustine26 min
May 3, 8:35 AM CDTSpecial Weather StatementSHVSan Augustine25 min
May 3, 8:42 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine17 min
May 3, 9:01 AM CDTSpecial Weather StatementSHVSan Augustine, Shelby44 min
May 3, 11:43 AM CDTSpecial Weather StatementSHVMarion47 min
May 3, 1:34 PM CDTSpecial Weather StatementSHVSabine41 min
May 3, 1:48 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine42 min
May 3, 2:14 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby21 min
May 3, 2:19 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus56 min
May 3, 3:01 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith59 min
May 3, 3:27 PM CDTSpecial Weather StatementSHVPanola33 min
May 3, 3:35 PM CDTSpecial Weather StatementSHVWood25 min
May 3, 3:40 PM CDTSevere Thunderstorm WarningSHVRusk65 min
May 3, 3:42 PM CDTSpecial Weather StatementSHVAngelina, San Augustine33 min
May 3, 4:00 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk60 min
May 3, 4:12 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk48 min
May 3, 4:14 PM CDTFlash Flood WarningSHVCherokee, Rusk, Smith3 hr
May 3, 4:23 PM CDTTornado WarningSHVPanola, Shelby23 min
May 3, 4:35 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby55 min
May 3, 4:45 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby3 hr
May 3, 5:04 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine, Shelby56 min
May 3, 5:16 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby59 min
May 3, 5:49 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine56 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine, Shelby25 min
May 3, 6:12 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby45 min
May 3, 10:34 AM CDTSpecial Weather StatementSHVGrant, Jackson, LaSalle, Winn41 min
May 3, 4:42 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Natchitoches, Red River63 min
May 3, 5:28 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Webster, Winn47 min
May 3, 5:58 PM CDTSpecial Weather StatementSHVLincoln, Union47 min
May 3, 6:11 PM CDTSpecial Weather StatementSHVCaldwell, Grant, Jackson, LaSalle, Lincoln, Ouachita and 1 more49 min

Nearby

Flash Flood Warnings in Texas, 2017Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.